# SDR IPXA12M73577

- Difficulty date: April 23, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING UPPER STRINGER 14 HAS APPROXIMATELY 4 INCH CRACK ACCESS THRU PANEL 534CT, NEAR XORS 506.  REPAIRED LT WING STRINGER IAW SRM 57-00-03, REPAIR 5 FIG 201.
